Sledovať
Evelyne Hubert
Názov
Citované v
Citované v
Rok
Factorization-free decomposition algorithms in differential algebra
É Hubert
Journal of symbolic computation 29 (4-5), 641-662, 2000
1992000
Notes on triangular sets and triangulation-decomposition algorithms II: Differential systems
E Hubert
International Conference on Symbolic and Numerical Scientific Computation, 40-87, 2001
1242001
Notes on triangular sets and triangulation-decomposition algorithms I: Polynomial systems
E Hubert
International Conference on Symbolic and Numerical Scientific Computation, 1-39, 2001
1232001
Rational invariants of a group action. Construction and rewriting
E Hubert, I Kogan
Journal of Symbolic Computation 42 (1-2), 203-217, 2007
94*2007
Smooth and algebraic invariants of a group action: local and global constructions
E Hubert, IA Kogan
Foundations of Computational Mathematics 7, 455-493, 2007
762007
The general solution of an ordinary differential equation
E Hubert
Proceedings of the 1996 international symposium on Symbolic and algebraic …, 1996
651996
Differential invariants of a Lie group action: syzygies on a generating set
E Hubert
Journal of Symbolic Computation 44 (4), 382-416, 2009
582009
Differential algebra for derivations with nontrivial commutation rules
E Hubert
Journal of Pure and Applied Algebra 200 (1-2), 163-190, 2005
502005
Essential components of an algebraic differential equation
E Hubert
Journal of symbolic computation 28 (4-5), 657-680, 1999
501999
Scaling invariants and symmetry reduction of dynamical systems
E Hubert, G Labahn
Foundations of Computational Mathematics 13 (4), 479-516, 2013
482013
Generation properties of Maurer-Cartan invariants
E Hubert
412007
A note on the Lax pairs for Painlevé equations
AA Kapaev, E Hubert
Journal of Physics A: Mathematical and General 32 (46), 8145, 1999
411999
Differential invariants of conformal and projective surfaces
E Hubert, PJ Olver
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 3, 097, 2007
362007
Rational invariants of scalings from Hermite normal forms
E Hubert, G Labahn
ISSAC, 2012
332012
Resolvent representation for regular differential ideals
T Cluzeau, E Hubert
Applicable Algebra in Engineering, Communication and Computing 13 (5), 395-425, 2003
332003
Convolution surfaces based on polygons for infinite and compact support kernels
E Hubert
Graphical Models 74 (1), 1-13, 2012
282012
Convolution surfaces based on polygonal curve skeletons
E Hubert, MP Cani
Journal of Symbolic Computation 47 (6), 680-699, 2012
282012
Etude algébrique et algorithmique des singularités des équations différentielles implicites
E Hubert
Institut National Polytechnique de Grenoble-INPG, 1997
27*1997
Scaffolding skeletons using spherical Voronoi diagrams: Feasibility, regularity and symmetry
AJF Suárez, E Hubert
Computer-Aided Design 102, 83-93, 2018
25*2018
Computation of invariants of finite abelian groups
E Hubert, G Labahn
Mathematics of Computation 85 (302), 3029-3050, 2016
25*2016
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20